Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 180
HTML articles powered by AMS MathViewer

The Picard group of noncommutative rings, in particular of orders
A. Fröhlich PDF
Trans. Amer. Math. Soc. 180 (1973), 1-45
Higher derivations and field extensions
R. L. Davis PDF
Trans. Amer. Math. Soc. 180 (1973), 47-52
Optimal arcs and the minimum value function in problems of Lagrange
R. Tyrrell Rockafellar PDF
Trans. Amer. Math. Soc. 180 (1973), 53-83
Dual spaces of groups with precompact conjugacy classes
John R. Liukkonen PDF
Trans. Amer. Math. Soc. 180 (1973), 85-108
The structure of Dedekind cardinals
Erik Ellentuck PDF
Trans. Amer. Math. Soc. 180 (1973), 109-125
Maximal regular right ideal space of a primitive ring. II
Kwangil Koh and Hang Luh PDF
Trans. Amer. Math. Soc. 180 (1973), 127-141
Inversion formulae for the probability measures on Banach spaces
G. Gharagoz Hamedani and V. Mandrekar PDF
Trans. Amer. Math. Soc. 180 (1973), 143-169
Orbits of families of vector fields and integrability of distributions
Héctor J. Sussmann PDF
Trans. Amer. Math. Soc. 180 (1973), 171-188
Hermitian vector bundles and value distribution for Schubert cycles
Michael J. Cowen PDF
Trans. Amer. Math. Soc. 180 (1973), 189-228
Extension of Loewner’s capacity theorem
Raimo Näkki PDF
Trans. Amer. Math. Soc. 180 (1973), 229-236
Constructing isotopes on noncompact $3$-manifolds
Marianne S. Brown PDF
Trans. Amer. Math. Soc. 180 (1973), 237-263
Variational problems within the class of solutions of a partial differential equation
Robert Delver PDF
Trans. Amer. Math. Soc. 180 (1973), 265-289
On Lagrangian groups
J. F. Humphreys and D. L. Johnson PDF
Trans. Amer. Math. Soc. 180 (1973), 291-300
On symmetric orders and separable algebras
T. V. Fossum PDF
Trans. Amer. Math. Soc. 180 (1973), 301-314
A characteristic zero non-Noetherian factorial ring of dimension three
John David PDF
Trans. Amer. Math. Soc. 180 (1973), 315-325
$P$-commutative Banach $^{\ast }$-algebras
Wayne Tiller PDF
Trans. Amer. Math. Soc. 180 (1973), 327-336
Scattering theory for hyperbolic systems with coefficients of Gevrey type
William L. Goodhue PDF
Trans. Amer. Math. Soc. 180 (1973), 337-346
Almost spherical convex hypersurfaces
John Douglas Moore PDF
Trans. Amer. Math. Soc. 180 (1973), 347-358
$C^{2}$-preserving strongly continuous Markovian semigroups
W. M. Priestley PDF
Trans. Amer. Math. Soc. 180 (1973), 359-365
Quasiconformal mappings and sets of finite perimeter
James C. Kelly PDF
Trans. Amer. Math. Soc. 180 (1973), 367-387
Homeomorphisms with polyhedral irregular sets. I
P. F. Duvall and L. S. Husch PDF
Trans. Amer. Math. Soc. 180 (1973), 389-406
A Laurent expansion for solutions to elliptic equations
Reese Harvey and John C. Polking PDF
Trans. Amer. Math. Soc. 180 (1973), 407-413
Solutions of partial differential equations with support on leaves of associated foliations
E. C. Zachmanoglou PDF
Trans. Amer. Math. Soc. 180 (1973), 415-421
Obstructions to embedding $n$-manifolds in $(2n-1)$-manifolds
J. W. Maxwell PDF
Trans. Amer. Math. Soc. 180 (1973), 423-435
On the Arens products and certain Banach algebras
Pak Ken Wong PDF
Trans. Amer. Math. Soc. 180 (1973), 437-448
Multipliers and linear functionals for the class $N^{+}$
Niro Yanagihara PDF
Trans. Amer. Math. Soc. 180 (1973), 449-461
Weak compactness in locally convex spaces
D. G. Tacon PDF
Trans. Amer. Math. Soc. 180 (1973), 463-474
Closed hulls in infinite symmetric groups
Franklin Haimo PDF
Trans. Amer. Math. Soc. 180 (1973), 475-484
Heegaard splittings of homology $3$-spheres
Dean A. Neumann PDF
Trans. Amer. Math. Soc. 180 (1973), 485-495
Barycenters, pinnacle points, and denting points
Surjit Singh Khurana PDF
Trans. Amer. Math. Soc. 180 (1973), 497-503
Addendum to: “Differential-boundary operators”
Allan M. Krall PDF
Trans. Amer. Math. Soc. 180 (1973), 505
Addendum to: “Modular representations of metabelian groups” (Trans. Amer. Math. Soc. 169(1972), 389–399)
B. G. Basmaji PDF
Trans. Amer. Math. Soc. 180 (1973), 507-508